# SDR DL757010569

- Difficulty date: April 6, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 50,787 hours, 26,897 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED MID CABIN GALLEY RIGHT AFTER TAKEOFF. FOUND EICAS STATUS MSG SHOWING THAT NR 2 AFT EQUIP EXHAUST FAN INOP. NR 2 AFT EQUIP EXHAUST FAN FWD TO MCO AND PLAC.
